# SDR UIEA99072

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CREASEBEAM ATTACHED ANGLE AT BS 980 STRINGER 5L AND 5R FOUND CRACK.  THE CRACKED FLANGE WAS TRIMMED OUT AND REPAIR DOUBLER AND ANGLE WERE INSTALLED IAW BOEING TELEXS.  (M)
